# SDR AALA201704079018

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 49,002 hours, 20,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Part number: 69708433
- Condition: Bent
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BLOCK ASSEMBLY BINDING.  REMOVED AND REPLACED BLOCK ASSEMBLY IAW 25-94-11.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
